Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

is Lipitor better than zocor?

is Lipitor better than zocor?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Some people tolerate Zocor better than Lipitor as Zocor is water soluable and is excreted via the kidney verses Lipitor which is metabolized via the liver. If muscle aches are a problem with Lipitor then Zocor can be trialled often with good success. Lipitor has more potency than Zocor. (mg per mg it reduces cholesterol better) It is very important to reach your cholesterol goals. In fact recent studies have demonstrated if the blood cholesterol is low enough (LDL about 50 or lower) then there can actually be reversal of the artery plaques. So you have to balance potential side effects of the medication (or more often FEAR of side effects) with the very bad result of having a heart attack or stroke or kidney failure with uncontrolled cholesterol. By the way Crestor is THE most potent medication of the class.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor